Alert archive / Louisiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 3, NWS Jackson, MS

January 11, 20204 parishes in Louisiana; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Jan 11, 2020, 3:33 AM CST for 4 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It was in force for 57 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 3:33 AM CST (09:33 UTC)
Expired
Jan 11, 2020, 4:30 AM CST
In force
57 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 152 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 3:33 AM CSTTORNADO2 Wnw Lake Village, AR*** 1 INJ *** AN EF-1 TORNADO BEGAN ON THE SOUTHEAST SIDE OF THE LAKE VILLAGE MUNICIPAL AIRPORT ON AIRPORT ROAD WHERE IT ROLLED AND ALMOST DESTROYED A MANUFACTURED HOME. IT IS AT AIRPORT ROAD WHERE ONE INJURY WAS REPORTED DUE TO A TREE FALLING ON A HOME. IT TH
Jan 11, 3:34 AM CSTTSTM WND DMG2 Nw Lake Village, AR*** 1 INJ *** TREE DOWN ON A HOUSE.
Jan 11, 3:34 AM CSTTSTM WND DMGLake Village, ARTREES DOWN ACROSS LAKE VILLAGE.
Jan 11, 3:36 AM CSTTORNADO1 S Lake Village, ARA BRIEF EF-1 TORNADO DEVELOPED NEAR US HIGHWAY 65/US HIGHWAY 278 NEAR ARKANSAS HIGHWAY 159. IT COLLAPSED THE CENTER OF A METAL BUILDING WHERE ONLY ONE SIDE AND THE FRONT OF THE BUILDING WERE LEFT STANDING. ON THE BACKSIDE, A SHED WAS COMPLETELY DESTROYED. THE
Jan 11, 3:54 AM CSTTSTM WND DMG2 Nnw Collinston, LATREE DOWN ON A VEHICLE ON LOCHE LOOP...REPORTED BY MOREHOUSE PARISH SO.
Jan 11, 4:12 AM CSTTSTM WND DMGKilbourne, LATREE DOWN ACROSS HWY 585 W IN KILBOURNE.
Jan 11, 4:24 AM CSTTSTM WND DMG1 Nnw Darnell, LATREE DOWN ACROSS DUMMYLINE RD...REPORTED BY WEST CARROLL SO.
Jan 11, 4:25 AM CSTTSTM WND DMGDarnell, LATREE DOWN ACROSS HWY 577 W...REPORTED BY WEST CARROLL SO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 2:37 AM CSTTornado WatchSPC8 hr
Jan 10, 11:58 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
213 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

531 
WUUS54 KJAN 110933
SVRJAN
ARC003-017-LAC035-067-083-123-111030-
/O.NEW.KJAN.SV.W.0003.200111T0933Z-200111T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
333 AM CST Sat Jan 11 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Chicot County in southeastern Arkansas...
  Southeastern Ashley County in southeastern Arkansas...
  Morehouse Parish in northeastern Louisiana...
  East Carroll Parish in northeastern Louisiana...
  Northeastern Richland Parish in northeastern Louisiana...
  West Carroll Parish in northeastern Louisiana...

* Until 430 AM CST.

* At 333 AM CST, severe thunderstorms were located along a line
  extending from near Portland to near Sterlington, moving northeast
  at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Lake Village and Chicot Junction around 345 AM CST.
  Galion around 355 AM CST.
  Goodwill around 400 AM CST.
  Oak Grove around 410 AM CST.
  Shelburn around 420 AM CST.
  Gassoway and Millikin around 425 AM CST.

Other locations impacted by these severe thunderstorms include
Perryville, Collinston, Mer Rouge, Pioneer, Kilbourne, Forest,
Bonita, Oak Ridge and Epps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 AM CST for southeastern
Arkansas...and northwestern Mississippi. A Tornado Watch also remains
in effect until 900 AM CST for northeastern Louisiana...and west
central Mississippi.

LAT...LON 3322 9145 3354 9123 3344 9123 3348 9114
      3341 9121 3338 9113 3313 9111 3314 9116
      3314 9119 3306 9112 3296 9113 3293 9121
      3292 9121 3290 9115 3295 9113 3254 9120
      3252 9191 3266 9191 3270 9203
TIME...MOT...LOC 0933Z 244DEG 55KT 3318 9149 3266 9205 

HAIL...<.75IN
WIND...60MPH
 
$$

22
1 follow-up statement
003 
WWUS54 KJAN 110958
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
358 AM CST Sat Jan 11 2020

ARC003-111008-
/O.CAN.KJAN.SV.W.0003.000000T0000Z-200111T1030Z/
Ashley AR-
358 AM CST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ASHLEY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM CST for southeastern
Arkansas...and northwestern Mississippi. A Tornado Watch also remains
in effect until 900 AM CST for northeastern Louisiana...and west
central Mississippi.

LAT...LON 3266 9191 3301 9152 3301 9146 3307 9146
      3338 9113 3333 9114 3313 9111 3314 9119
      3313 9120 3311 9120 3306 9112 3299 9117
      3297 9113 3293 9121 3290 9115 3294 9113
      3254 9120 3252 9190
TIME...MOT...LOC 0958Z 243DEG 54KT 3331 9117 3279 9174 

$$

ARC017-LAC035-067-083-123-111030-
/O.CON.KJAN.SV.W.0003.000000T0000Z-200111T1030Z/
Chicot AR-Morehouse LA-East Carroll LA-Richland LA-West Carroll LA-
358 AM CST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CST
FOR SOUTHERN CHICOT COUNTY...CENTRAL MOREHOUSE...EAST CARROLL...
NORTHEASTERN RICHLAND AND WEST CARROLL PARISHES...

At 358 AM CST, severe thunderstorms were located along a line
extending from 6 miles east of Lake Village to near Galion, moving
northeast at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Oak Grove around 415 AM CST.
  Shelburn around 425 AM CST.
  Gassoway and Millikin around 430 AM CST.

Other locations impacted by these severe thunderstorms include
Kilbourne, Forest, Collinston, Pioneer, Oak Ridge and Epps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 AM CST for southeastern
Arkansas...and northwestern Mississippi. A Tornado Watch also remains
in effect until 900 AM CST for northeastern Louisiana...and west
central Mississippi.

LAT...LON 3266 9191 3301 9152 3301 9146 3307 9146
      3338 9113 3333 9114 3313 9111 3314 9119
      3313 9120 3311 9120 3306 9112 3299 9117
      3297 9113 3293 9121 3290 9115 3294 9113
      3254 9120 3252 9190
TIME...MOT...LOC 0958Z 243DEG 54KT 3331 9117 3279 9174 

HAIL...<.75IN
WIND...60MPH
 
$$

22

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 3:26 AM CST, 7 minutes earlier.

Area forecast discussion, Jan 11, 3:26 AM CST, 7 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
326 AM CST Sat Jan 11 2020

...SEVERE STORMS EXPECTED THIS MORNING...

.DISCUSSION...
Today and tonight...

Much anticipated severe weather event is beginning to unfold across
the region this morning. A line of severe thunderstorms is moving
through southeast Arkansas, northeast Louisiana and barreling toward
Mississippi. Ahead of this, some warm advection showers continue to
affect eastern portions of the state. Tornado Watches are now in
effect for the western part of the forecast area, with locations
closer to the eastern part of the state likely needing a watch
closer to daybreak.

Thinking remains the same with the system as it passes through the
region. More than enough shear, on the order of 60kts, is present as
well as 500-600 m2/s2 helicity, around 1000-1500 J/kg of MLCAPE,
dewpoints in the upper 60s and lower 70s across the region. All of
these parameters along with strong forcing from the incoming front
and negatively tilted trough will be enough to bring widespread
damaging winds to the region with embedded QLCS tornadoes. It won't
be out of the question for there to be a strong tornado with any
that does develop in this environment. Discrete storms ahead of the
squall line are looking increasingly less likely but if one does
develop, this would also bring potential for a strong tornado.
Timing on this line remains roughly the same with it just now
entering the western edge of my forecast area, tracking into the I-
55 corridor by around 9am  and toward the AL/MS state line by noon.
While this squall line should be fairly progressive, it could
produce a quick 1 to 3 inches of rainfall given the anomalous amount
of moisture present. Will continue with limited risk for flooding.
Some light lingering precipitation could occur behind the line but
overall drying conditions should occur fairly quickly and dry
weather will occur tonight.

Outside of the line of storms, southerly gradient winds have been
strong overnight with 15 to 20 mph sustained speeds and gusts to
near 40 mph at times. A Wind Advisory remains in effect through the
afternoon for this reason and these winds could bring down trees or
power lines, even without thunderstorms. Temperatures today will be
warm early but cool with the passage of the cold front. A cooler
night will be in store for tonight with overnight lows in the mid
30s to lower 40s. /28/

Sunday night through Friday night...High pressure will prevail
across the area on Sunday, but as the surface high shifts east, the
flow will once again swing back around to the southeast. The frontal
boundary will push back north as a warm front Sunday night into
Monday as a short wave moves into the area. Showers/storms will
move into the southeast Sunday night and continue to spread
northward through the day into the evening hours. Showers will
continue to be possible overnight as the boundary stalls across
the delta. Another short wave will move across the area on Tuesday
with another round of storms. The global models indicate steep
mid level lapse rates on Tuesday, ranging from 6.5- 7.5 C/KM. This
combined with dewpoints in the mid 60s and decent shear, may kick
off strong to possibly severe storms on Tuesday. Highs on Tuesday
will climb into the 70s, with lows in the 50s/60s Tuesday night.

The pattern will change very little on Wednesday with a continued
chance for showers, as moist southerly flow continues. The GFS/ECMWF
are in decent agreement of a stronger cold front dropping south
across the area Wednesday night into Thursday, with another round of
showers/storms. The front will usher in drier/cooler air for
Thursday and into Friday, but yet another short wave/cold front will
move into the area Friday night. /15/

&&

.AVIATION...
06Z TAF discussion:
Widespread MVFR cigs with occasional IFR cigs were reported at
530Z. Sites in the nw also reported se wind with gusts 25-30kts.
MVFR conditions will prevail through Saturday afternoon along with
gusts up to 60 mph as a band of strong to severe TSRA move across
the area. MVFR cigs will persist into Saturday evening in the
north while conditions improve to VFR elsewhere. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       69  37  64  45 /  96   4   6  36
Meridian      72  40  66  48 /  98   9  11  54
Vicksburg     67  37  62  44 /  98   3   5  25
Hattiesburg   71  41  67  52 /  98   4  15  66
Natchez       67  38  64  46 /  98   3   6  46
Greenville    63  35  57  42 /  97   5   1   8
Greenwood     68  36  60  42 /  95   7   3  12

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 8 PM CST this evening for MSZ018-019-025>066-
     072>074.

LA...Wind Advisory until 8 PM CST this evening for LAZ007>009-015-016-
     023>026.

AR...Wind Advisory until 8 PM CST this evening for ARZ074-075.

&&

15/28
Hazardous weather outlook, Jan 10, 2:49 PM CST, 12 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
249 PM CST Fri Jan 10 2020

ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-034-040-041-112100-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Bolivar-Sunflower-Washington-Issaquena-
Sharkey-
249 PM CST Fri Jan 10 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, northwest Mississippi, and west
central Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Tonight through Saturday

FLOODING
THREAT...Limited
TIMING...Tonight through Saturday

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Tonight

Tonight, significant severe thunderstorms and tornadoes are
likely with strong tornadoes possible. Some thunderstorms could
also produce damaging winds up to 80 mph and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

One to three inches of rain could fall in a short amount of time
as the line of storms moves through the region. Given recent
rainfall and area rivers being high, this could lead to some
localized flooding concerns.

(https://www.weather.gov/images/jan/graphicast/3.png)

Tonight, a few downed trees and power lines are possible due to
sustained winds ranging from 25 to 35 mph and potential for wind
gusts up to 50 mph. Travel will also be difficult for those in
high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Saturday.

LAZ024>026-MSZ025>033-035>039-042>066-072>074-112100-
Catahoula-Tensas-Concordia-Leflore-Grenada-Carroll-Montgomery-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Humphreys-Holmes-Attala-
Winston-Noxubee-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
249 PM CST Fri Jan 10 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight through Saturday

FLOODING
THREAT...Limited
TIMING...Tonight through Saturday

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Tonight

Tonight, severe thunderstorms are likely and tornadoes are
possible. Some thunderstorms may produce damaging winds up to
70 mph and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

One to three inches of rain could fall in a short amount of time
as the line of storms moves through the region. Given recent
rainfall and area rivers being high, this could lead to some
localized flooding concerns.

(https://www.weather.gov/images/jan/graphicast/3.png)

Tonight, a few downed trees and power lines are possible due to
sustained winds ranging from 25 to 35 mph and potential for wind
gusts up to 50 mph. Travel will also be difficult for those in
high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Saturday.

3

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Jan 11, 3:24 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
324 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 AM     TSTM WND DMG     NORTH CROSSETT          33.16N 91.94W
01/11/2020                   ASHLEY             AR   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN NORTH
            CROSSETT.

&&

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 2:34 AM CSTSevere Thunderstorm WarningJANMorehouse56 min
Jan 11, 2:56 AM CSTTornado WarningJANMorehouse, West Carroll47 min
Jan 11, 4:13 AM CSTSevere Thunderstorm WarningJANFranklin, Madison, Richland62 min
Jan 11, 4:30 AM CSTSevere Thunderstorm WarningJANEast Carroll, Morehouse, Richland, West Carroll60 min
Jan 11, 4:44 AM CSTSevere Thunderstorm WarningJANCatahoula, Concordia, Franklin, Tensas61 min
Jan 11, 5:10 AM CSTSevere Thunderstorm WarningJANFranklin, Madison, Richland, Tensas65 min
Jan 11, 5:28 AM CSTSevere Thunderstorm WarningJANEast Carroll62 min
Jan 11, 5:43 AM CSTSevere Thunderstorm WarningJANCatahoula, Concordia, Franklin, Tensas62 min
Jan 11, 6:13 AM CSTSevere Thunderstorm WarningJANMadison, Tensas62 min
Jan 11, 2:51 AM CSTTornado WarningJANAshley, Chicot54 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2020Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.